# SDR ABXA000419

- Difficulty date: September 16, 2000
- Submitted: September 20, 2000
- Operation: Air carrier
- Aircraft: N843AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46017
- Aircraft time: 51,780 hours, 22,999 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6012235
- Part serial: 87
- Condition: Discharged
- Location: Cabin
- Part time: 1,269 hours, 600 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PRE-DEPARTURE CHECK, FOUND COCKPIT EMERGENCY LIGHTING VERY DIM.  REPLACED EMERGENCY LIGHTING POWER PACK IAW DC8 MM 33-50-01.  OPS CHECKED GOOD.
